# SDR JGVR2005P7YFA

- Difficulty date: April 15, 2005
- Submitted: April 15, 2005
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Motor
- Part number: 2300626020
- Condition: Intermittent
- Location: Adi
- Component: Adi, Collins, ADI85A
- Component part number: 6224808004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MOTOR CAUSED STICKING FLIGHT DIRECTOR COMMAND FUNCTION.  THIS CAUSED THE COMMAND FLAG TO BE INTERMITTENTLY DISPLAYED.  INSPECTION REVEALED THE MOTOR TO HAVE HIGH RESISTANCE.  THIS MOTOR WAS INSTALLED NEW IN AUGUST 2004.  DATE CODE ON THE MOTOR IS 0424.
